Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Alternators of a right alternative algebra

Author: Irvin Roy Hentzel
Journal: Trans. Amer. Math. Soc. 242 (1978), 141-156
MSC: Primary 17A30
MathSciNet review: 496800
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that in any right alternative algebra, the additive span of the alternators is nearly an ideal. We give an easy test to use to determine if a given set of additional identities will imply that the span of the alternators is an ideal. We apply our technique to the class of right alternative algebras satisfying the condition $ (a,a,b) = \lambda [a,[a,b]]$. We show that any semiprime algebra over a field of characteristic $ \ne 2$, $ \ne 3$ which satisfies the right alternative law and the above identity with $ \lambda \ne 0$ is a subdirect sum of (associative and commutative) integral domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A30

Retrieve articles in all journals with MSC: 17A30

Additional Information

PII: S 0002-9947(1978)0496800-5
Keywords: Right alternative, alternator ideal
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia